# SDR NACA201503160013

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 45,330 hours, 40,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT FRAME IS CRACKED AT LOWER DOOR STOP, BS492.  REPLACED FORWARD CARGO DOOR FRAME AT BS492 IAW BAC DWG 65-20723 ID: 0003 AND 51-40-02, REV 105, SRM. REF KFC MCO3044, W/O 1350950.
